# SDR ASAA0210386

- Difficulty date: December 10, 2002
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545427505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND CHORD AT BS 662, RIGHT BUTTOCK LINE 69 CORRODED.  REPAIRED CHORD PER EA.  (M)
